5 m post B capsulectomy. Fever 7 days, redness, weakness, diarrhea. What should be my next step? Weak to safely drive. (Photo)
Hx. 49 yo Fybro, RA, Sjogren's, DDD, CPS, hereditary retinopathy, Factor V Leiden (renal and ovarian vein clot 1 wk P/O). 8 wks drains P/O, 4X antbotics. On Xarelto. Redness and pain increased over the last 4 days. Unable to wear a bra of any type for the past week. Now red streak reaching up towards the areola. Cannot stand to have my breast touch my ULQ. I've been complaining of difficulties since the surgery and I have moved States (30 days) so my doctor is not here.
Doctor Answers 2
You need to go to the nearest emergency room for care. Contact your surgeon to let him/her know the situation. Do not ignore these symptoms. You need to seek treatment.
Seek Medical Attention Immmediately
You potentially have an infection which requires antibiotics and possibly removal of the implant. The longer you wait, the more difficult it may be to solve the problem with only antibiotics.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.